# SDR DALA2018052903712

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,275 hours, 37,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARMING LEVER FROZEN IN "DIS-ARMED" POSITION. CLEARED DEBRIS AND LUBED GIRT BAR FITTINGS. OPS CHK GOOD. DOOR ARMS.
